Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Child was given high dose of Amoxicillin. Anything dangerous?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 1444 Questions
I axx gave my 21 minth old about 8 ml of amoxill rather than 5.5. Should i take him to the doctor. He weighs about 23lbs
Posted Tue, 22 Oct 2013 in Child Health
Answered by Dr. Synthyia Bhagat 34 minutes later
Brief Answer:

Detailed Answer:
Thanks foe writing to us
Relax,there is nothing to worry.
Amoxicillin has wide range of safety and 3ml of extra dose will not do any harm.

Only side effect could be loose motions.

But please be careful in future regarding dosage of any medicine.

Hope I have answered your query,in case you have any further question I would be glad to help.

Wishing your baby good health.

God bless....
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor